# SDR R61A201402100276

- Difficulty date: February 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FLAP TRACK SUPPORT FWD MOUNTING NUT FOUND CORRODED.  MX R & R  MOUNTING NUT IAW AMM 57-24-21.
